Posted on

Unmotivated

I have been off of my progesterone and my diet pretty much all week. Since stopping the progesterone, I have become hostile, agitated easily, and am experiencing some really tough side effects that I just do not like. Depression and a huge rut. I just stopped taking it three days ago, and I already feel like shit. I emailed my doctor late tonight and asked if he could lower my dosage, and that I was going to take it tonight.

With all of this moodiness and depression, I have been eating for comfort, something I don’t typically do. Tonight was the worst. I gorged on chocolate again, made cheese quesadillas, and contemplating ice cream, which I am likely to eat. I do not quite understand why it am feeling this way or how I got here. It’s a mix of wanting to cry and just give up on this whole damn thing.

I haven’t felt this unmotivated at all in the past month that I have been on this plan, and I hate that I feel it now. All I can say is that taking away a hormone that I desperately needed and taking it away cold-turkey has been rather detrimental to my health. I have to weigh what is worse- lack of sleep or lack of motivation and being depressed. What if that depression leads me to hurting myself? I don’t want to take that chance.

I am sure my doctor will hear me out. As for the sleep, I am going to have to figure out what to do about that. I need to get back on track with eating again. Right now I am not in the right frame of mind.

Advertisements

About Mommy Needs a Valium

A California girl stuck in the Pacific Northwest.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s